| Model Number |
VTICMO 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11- secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault.In a separate visit the lens was exchanged for the same model/shorter length and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
B5- originally the claim was determined to be reportable, but upon further review was determined to not meet definition of a complaint.Disregard initial mfr report as it is n/a.Claim# (b)(4).